Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had unprotected sex. Taken ipill. Blood clots, excessive bleeding, abdominal pain. Taken Trenaxa. What is the indication?

i had unprotected sex on 3 November but wasn t sure of conceiving so took an i pill on 5 November.after 5 days blood clotts came, but it was just one or two clots a day. But from yesterday excessive bleeding started with little bit of abdominal pain . So i took trenaxa 500mg yesterday night and i have two more doses to take.. But bleeding did not stop. Please help !! What is the indication? Will trenaxa help? Does ut have any side effect?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You have taken I pill 48 after unprotected sex and passed blood clots after 5 days.
Now you’re having excessive bleeding.
Passing clots and excessive bleeding is normal after I pill use.
Trenax is antifibrinnolytic that competitively inhibits the activation of plasminogen to plasmin and prevents the body from breaking down blood clots and thus decreases bleeding
Thus trenaxa decreases the overall blood loss.
It is used for different medical conditions, like:
In hemophilic to prevent bleeding
G. I hemorrhage,
Treatment of heavy menstrual bleeding.
Side effects are very few and include: Nausea, headache, nervousness and vomiting
Hope this answer your question

Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor